Teoriya Veroyatnostei i ee Primeneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2019, Volume 64, Issue 3, Pages 578–589 (Mi tvp5199)  

Short Communications

Upper bound for the expected minimum of dependent random variables with known Kendall's tau

A. V. Lebedev

Lomonosov Moscow State University

Abstract: The paper is concerned with the expectation of the minimum of two dependent identically distributed nonnegative random variables with known Kendall correlation coefficient. Under certain conditions, the upper bound for this characteristic is obtained. The result derived is illustrated by examples. The problem under consideration can have applications in reliability theory, queueing theory, and financial mathematics.

Keywords: upper bound, minimum, maximum, copula, diagonal section, Kendall correlation coefficient.

DOI: https://doi.org/10.4213/tvp5199

Full text: PDF file (433 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2019, 64:3, 465–473

Bibliographic databases:

Received: 18.01.2018
Revised: 19.01.2019
Accepted:07.02.2019

Citation: A. V. Lebedev, “Upper bound for the expected minimum of dependent random variables with known Kendall's tau”, Teor. Veroyatnost. i Primenen., 64:3 (2019), 578–589; Theory Probab. Appl., 64:3 (2019), 465–473

Citation in format AMSBIB
\Bibitem{Leb19}
\by A.~V.~Lebedev
\paper Upper bound for the expected minimum of dependent random variables with known Kendall's tau
\jour Teor. Veroyatnost. i Primenen.
\yr 2019
\vol 64
\issue 3
\pages 578--589
\mathnet{http://mi.mathnet.ru/tvp5199}
\crossref{https://doi.org/10.4213/tvp5199}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3988276}
\zmath{https://zbmath.org/?q=an:07122190}
\elib{https://elibrary.ru/item.asp?id=38590360}
\transl
\jour Theory Probab. Appl.
\yr 2019
\vol 64
\issue 3
\pages 465--473
\crossref{https://doi.org/10.1137/S0040585X97T989623}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000492370500010}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85074331420}


Linking options:
  • http://mi.mathnet.ru/eng/tvp5199
  • https://doi.org/10.4213/tvp5199
  • http://mi.mathnet.ru/eng/tvp/v64/i3/p578

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:157
    References:23
    First page:12

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022